# SDR SWAA2025030602088

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 42,059 hours, 19,535 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD HAS SURFACE CORROSION AT STAB STATION 71.5; ALONG AFT EDGE 1.625' LONG BY .375' WIDE.  REPAIRED IAW 25-155-00571.
